# SDR ASAA0280003A

- Difficulty date: January 3, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Part number: 593667467
- Condition: Cracked
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, AFT AIRSTAIR SKIN CRACKED AND GOUGED ON RIGHT SIDE.  REPLACED DAMAGED SECTION AND INSTALLED DOUBLER PER SRM 51-10-2, 51-10-4, 51-30-2, 52-03 AND 52-60-0.  (M)
